Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the embedding of topological semigroups and integral domains
HTML articles powered by AMS MathViewer

by B. Gelbaum, G. K. Kalisch and J. M. H. Olmsted PDF
Proc. Amer. Math. Soc. 2 (1951), 807-821 Request permission
References
    S. Banach, Metrische Gruppen, Studia Mathematica vol. 3 (1931) pp. 101-113. N. Bourbaki, Eléments de Mathématique, (a) Book III, chap. I, Actualités Scientifiques et Industrielles, no. 858; (b) Book III, chap. III, Actualités Scientifiques et Industrielles, no. 916. C. Kuratowski, Topologie I, Warsaw-Lwów, 1933. L. Pontrjagin, Topological groups, Princeton, 1939.
  • John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, No. 2, Princeton University Press, Princeton, N. J., 1940. MR 0002515
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X
  • Retrieve articles in all journals with MSC: 20.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 2 (1951), 807-821
  • MSC: Primary 20.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1951-0043109-6
  • MathSciNet review: 0043109